# SDR AALA20161019004

- Difficulty date: October 19, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- Aircraft time: 74,675 hours, 39,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Part serial: 25611
- Condition: Discharged
- Location: Zone 200
- Part time: 39,901 hours, 21,479 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  TAIL CONE EMERGENCY LIGHTS INOPERATIVE AT FUSELAGE STATION 1539L.  REMOVED AND REPLACED BATTERY ASSEMBLY IAW AMM 33-53-00.  OPERATIONAL CHECK GOOD.
